Jump to content
Sign in to follow this  
Admin

Treatment-Emergent Adverse Events (TEAEs) with Oxymetazoline

Recommended Posts

A new acronym, TEAE [Treatment-Emergent Adverse Events], has been published in the June issue of the Journal of the American Academy of Dermatology,  in an article entitled, "Sustained Use of Oxymetazoline Cream Efficacious for Rosacea," according to MPR, about a study on the long-term safety (1 year) and efficacy of oxymetazoline cream 1.0% in 440 patients with rosacea spear headed by Zoe Diana Draelos, MD, who volunteers on the RRDi MAC. The study concluded:

"This long-term study demonstrated sustained safety, tolerability, and efficacy of oxymetazoline for moderate-to-severe persistent erythema of rosacea."

"The rate of discontinuation mostly due to application-site TEAEs was 3.2%"

So the TEAE is low with oxymetazoline treatment for rosacea. 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Sign in to follow this  

×
×
  • Create New...